# SDR SWI2025F01515

- Difficulty date: October 13, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N175SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000527
- Aircraft time: 26,951 hours, 16,999 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR STRUCTURE  LT INBOARD BEAM AT FR 87 HAS CORROSION.  REMOVED AND REPLACED LT INBOARD BEAM AT FR 87. IAW SRM 51-40-08.
